Article

Transverse Leukonychia (Mees Lines) in Pediatric T-cell Acute Lymphoblastic Leukemia a Rare Manifestation During Combination Chemotherapy’s Maintenance Phase: A Case Report

Manjula Gudhoor1★, Shreeta Kumaresh1, Abhilasha Sampagar1, Ashwini Doddannavar1, Gangayya Wakkundmath1, Pratiksha Kini1★ Corresponding author

  1. 1Department of Pharmacy Practice, KLE College of Pharmacy, Belagavi, Karnataka, INDIA.

CORRESPONDENCE

Manjula Gudhoor

Department of Pharmacy Practice, KLE College of Pharmacy, Belagavi, Karnataka, INDIA.

manjulag@klepharm.edu

Received: 24-02-2024; Revised: 30-03-2024; Accepted: 21-07-2024.

Volume 16, Issue 4 · pp. 852–855 · PUBLISHED 2026 · DOI: 10.5530/jyp.2024.16.108

View on JYP original site ↗

ABSTRACT

An array of clinical manifestations, majority of which are relevant to dose and fade away after drug discontinuation, may accompany drug-induced nail abnormalities, but rarely do they endure over a long time. However, only a few groups of medications are reliably implicated in nail symptoms. Chemotherapeutic drugs have well-known effects on organs that include hair, skin and the digestive tract, which present clinically as exfoliative contact dermatitis, receding hair loss respectively. As a “skin” appendage, Nails are not an exemption. Patients undergoing systemic chemotherapy may experience an assortment of nail anomalies with chemotherapeutic drugs being the most common contributors. These alterations might only affect just one or many nails and could lead to discomfort and pain Nails. Transverse Lines can be passed down genetically or triggered by a range of illnesses and drugs. We report a case of a cancer patient who experienced transverse leukonychia as a result of antineoplastic therapy.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Gudhoor, M., Kumaresh, S., Sampagar, A., Doddannavar, A., Wakkundmath, G., & Kini, P. (2026). Transverse Leukonychia (Mees Lines) in Pediatric T-cell Acute Lymphoblastic Leukemia a Rare Manifestation During Combination Chemotherapy’s Maintenance Phase: A Case Report. Journal of Young Pharmacists, 16(4), 852–855. https://doi.org/10.5530/jyp.2024.16.108